MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 6 5; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 6 5; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 151820605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was having a difficult time getting flexion.There was concern that the femur may be loose.Revision was performed.Affected side: left knee.

Brand Name
ATUNE CR LT MS INS SZ 6 5
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21527257
Report Number1818910-2025-03440
Device Sequence Number9565210
Product Code JWH
UDI-Device Identifier10603295541721
UDI-Public(01)10603295541721(17)310930(10)M49K82
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151820605
Device Lot NumberM49K82
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale